# SDR CALA9801996

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Side Wall
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 1/4 CRACKS IN NLG WHEEL WELL TOP CENTER, TOP RIGHT, AND RIGHT SIDEWALL PANELS. THE CRACKED AREAS WERE REMOVED AND FILLER AND DOUBLER REPAIRS WERE INSTALLED IAW SRM 51-40-2 AND 51-30-2, PAGE 4.
